Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can meth cause bilteral hypercele? Balls are huge. Cure and any problem in future?

can meth cause a bilteral hypercele. Isn t the sexual gland the first thiing that developes in a infant. Our grandson just had biliteral hypercele 3 wks ago now his balls are hugh again. they are saying its a complexed hypercele. what do the do with that problem? Will this effect his sperm count and will he be able to produce children in adult hood?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Meth doesn't cause hydrocele.
A hydrocele is a collection of fluid in a sac in the scrotum next to a testis. It usually occurs on one side, but sometimes a hydrocele forms over both testes.
Some babies are born with a hydrocele. Hydroceles are very common in babies. When babies develop in the womb, the testes move from the abdomen to the scrotum. Sometimes the passage which allows this to happen does not close completely. This may then lead to a hydrocele developing. 

Hydroceles can sometimes be associated with a hernia.
Hydroceles usually improve without any treatment within the first year of life. An operation is usually only advised if the hydrocele persists after 12-18 months of age.If your child also has a hernia, then this will usually be corrected in the same operation.
There are no long-term effects of having a hydrocele. Having a hydrocele does not affect the testicles or a boy's fertility in the future.
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor